Bloat and edema from hgh - How long to go away?

malfeasance

Member
For those of you who have experienced water retention from hgh and then stopped injecting - how long did it take for the water retention to disappear once you stopped injecting hgh? A day or two? A week or two?
 
How many iu/day and how long till you noticed those sides? I am running 2iu for 5 days then upped to 4iu for 2 days now with no sides:(

Try some dandelion root extract for the edema. It's a natural diuretic.
 

malfeasance

Member
I am not experiencing these sides at all - the question is being asked for those who did. I see posts all over the forum where folks had this problem and then they throw in the towel and stop the hgh. I was curious how long it took for the water to drop off.
 

malfeasance

Member
For example, for testosterone or deca, it may take weeks for all of the water to drop off after ceasing injections (indeed, for Cypionate 3-4 weeks). I assume growth hormone clears the body more swiftly and therefore the water leaves more swiftly, but I honestly have no idea, so I am asking those with actual experience - how long did it take for the water to leave after ceasing the hgh?
 

Demondosage

Member
About a week. Remember, everything you usually see from HGH is based on what you did the week prior.

One thing that always pissed me off abt the HGH stories is how much of a miracle drug it's supposed to be but sides are never mentioned. The sides from HGH are worse than most gear. I don't think I'll ever intend on taking the stuff to grow from, just give me the metabolic boost and anti-aging and I'm fine with that
 

cmK9s33

Member
About a week. Remember, everything you usually see from HGH is based on what you did the week prior.

One thing that always pissed me off abt the HGH stories is how much of a miracle drug it's supposed to be but sides are never mentioned. The sides from HGH are worse than most gear. I don't think I'll ever intend on taking the stuff to grow from, just give me the metabolic boost and anti-aging and I'm fine with that
Agreed. The water retention I get form even modest doses (2-3iu/day) is downright unbearable. It impedes my ankle mobility and makes flexing my knees somewhat painful. My grip is affected due to hand swelling as well. I even began developing venous skin ulcers on my lower legs. That was the final straw. Never really affected my blood pressure, rhr or caused any carpal tunnel thankfully. And I was doing some form of cardio 5x a week as I found that was really the only way to combat it to any meaningful degree. Still didn't fully resolve it though.
 

malfeasance

Member
Agreed. The water retention I get form even modest doses (2-3iu/day) is downright unbearable. It impedes my ankle mobility and makes flexing my knees somewhat painful. My grip is affected due to hand swelling as well. I even began developing venous skin ulcers on my lower legs. That was the final straw. Never really affected my blood pressure, rhr or caused any carpal tunnel thankfully. And I was doing some form of cardio 5x a week as I found that was really the only way to combat it to any meaningful degree. Still didn't fully resolve it though.
Out of curiosity, was any of this pharmaceutical growth hormone, or was your experience limited to what posters tend to call generics?
 

lilhawk

Member
Agreed. The water retention I get form even modest doses (2-3iu/day) is downright unbearable. It impedes my ankle mobility and makes flexing my knees somewhat painful. My grip is affected due to hand swelling as well. I even began developing venous skin ulcers on my lower legs. That was the final straw. Never really affected my blood pressure, rhr or caused any carpal tunnel thankfully. And I was doing some form of cardio 5x a week as I found that was really the only way to combat it to any meaningful degree. Still didn't fully resolve it though.
Good Lord, what GH were you using? I understand GH can cause some water retention for some people, but it shouldn't be doing it to that degree, at almost any dose no matter how shitty your diet is.
 
Last year i was bloated as fuck doing 5 iu ED Hgh good generic one and Humulin R + Humalog and Lantus 1 x week... after maybe 6 weeks i was already noticing bloating on ankles etc... I trained 6 days at week and did hgh + humulin 7 day at week , humalog only post workout, so 6 days at week

This year i M training 4 days at week, mon tue thurs frid... on Wednesday i stop hgh and insulin and do 16/8intermittent fasting, nest day i do high carb day with lantus and hgh and humalog. Sunday the same, and monday again Lantus etc. so, i doubled Lantus frequency, and i m not bloated right now at week 5, got pretty much the same result of last year. So i prefer a lot quitting hgh during rest days intra week to reduce bloating and insulin insensitivity... just my humble opinion, and like Backstreet Boys say, I want it that way
 

cmK9s33

Member
Good Lord, what GH were you using? I understand GH can cause some water retention for some people, but it shouldn't be doing it to that degree, at almost any dose no matter how shitty your diet is.
The GH I used was from 3 different suppliers and 2 are very often recommended on this site.

As for diet, i won’t for a second pretend it was perfect throughout but it was pretty darn good.

I just chalked it up to being in that really unfortunate small % of people that respond poorly to GH.
 

hghlover

Member
About a week. Remember, everything you usually see from HGH is based on what you did the week prior.

One thing that always pissed me off abt the HGH stories is how much of a miracle drug it's supposed to be but sides are never mentioned. The sides from HGH are worse than most gear. I don't think I'll ever intend on taking the stuff to grow from, just give me the metabolic boost and anti-aging and I'm fine with that

I'm currently splitting 4 iu daily into two shots, and the lethargy, especially in the morning, is almost unbearable haha
 

Demondosage

Member
I dropped all HGH shots for 5 days or so when my ankles swelled up, I weighed myself and I was 230 lbs late day. I resumed at 2iu a day trying to be more conservative and yesterday when I weighed I was back to 236 lbs. I've only dieted harder and done more cardio since the bloating began. I went and bought a 2 week diuretic regimen , like one of those products similar to Xpell but cannot use that now due to its negative effects on my blood sugar levels (nobody is cutting anyways when you need another 20 units of humalog/day on top of what you already take) so I know the fluid will subside SOME in due time, but the old fashioned 5 on/2 Off pattern at 2iu a day is where I'll be for a good while
 
Top